RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1959, Volume 23, Issue 5  


On an upper bound for $G(n)$
I. M. Vinogradov
637
Derivation of certain asymptotic estimates for solutions of differential equations with a small parameter in the derivatives
E. F. Mishchenko, L. S. Pontryagin
643
On analytic properties of generalized functions of quantum field theory
V. S. Vladimirov, A. A. Logunov
661
On an estimate of a function with finite Dirichlet integral and an application to boundary problems
S. M. Nikol'skii
677
On a problem of S. M. Nikol'skii in a complex region.
V. K. Dzyadyk
697
Approximation of periodic functions by de La Vallée-Poussin sums
A. V. Efimov
737
Topology of Toeplitz fields
A. L. Brudno
771
Unconditional summability
P. L. Ul'yanov
781
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019